# SDR AALA20150909002

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Squib
- Part number: 410045091
- Condition: Activated
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS RESERVOIR SQUIB FIRED.  R & R R3 DOOR EPAS RESERVOIR BOTTLE IAW AMM 52-11-22 & CARD NR 2716.
